# SDR ASAA12511357

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,484 hours, 5,863 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1434
- Condition: Failed
- Location: Fueling Panel
- Part time: 35,735 hours, 14,887 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK REFUEL INDICATOR INOPERATIVE.  VERIFIED FAULT.  REPLACED CENTER REFUEL INDICATOR.  ACCOMPLISHED GVI OF REFUEL PANEL, NO DEFECTS NOTED.  ACCOMPLISHED OPS TEST,  TEST PASSEDE IAW MM 28-41-61-400-801.
